Alert archive / Michigan / Wind Advisories in 2008
Wind Advisory 9, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Dec 28, 2008, 11:10 AM EST for 16 counties in Michigan. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2008, 11:10 AM EST (16:10 UTC)
- Expired
- Dec 28, 2008, 3:30 PM EST
- In force
- 4 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 20 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.2 hours before the alert went out and 383 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDTX 281610 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1110 AM EST SUN DEC 28 2008 ...WINDY CONDITIONS WILL CONTINUE INTO THE AFTERNOON... .STRONG SOUTHWEST WINDS WILL CONTINUE ACROSS SOUTHEAST MICHIGAN AS AS AREA OF LOW PRESSURE CONTINUES TO DEEPEN OVER NORTHERN ONTARIO. FOR MOST OF THE REGION...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EARLY AFTERNOON BEFORE STARTING TO DISSIPATE. WHILE WINDS ACROSS MOST OF THE REGION HAVE ALREADY BEGUN TO DECREASE...THEY ARE EXPECTED TO REMAIN HIGHER OVER THE WESTERN PORTIONS OF HURON COUNTY AS STRONGER WINDS FROM OVER SAGINAW BAY SPILL INLAND. MIZ047-048-053>055-060>063-068>070-075-076-082-083-282100- /O.CAN.KDTX.HW.W.0001.000000T0000Z-081228T2300Z/ /O.NEW.KDTX.WI.Y.0009.081228T1610Z-081228T2100Z/ MIDLAND-BAY-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE- MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...SAGINAW...CARO... SANDUSKY...OWOSSO...FLINT...LAPEER...PORT HURON...HOWELL... PONTIAC...WARREN...ANN ARBOR...DETROIT...ADRIAN...MONROE 1110 AM EST SUN DEC 28 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. ALTHOUGH WINDS HAVE ALREADY BEGUN TO DECREASE ACROSS SOUTHEAST MICHIGAN...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EARLY AFTERNOON. THE STRONG WINDS ARE EXPECTED TO SUBSIDE BY 400 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ049-282100- /O.EXT.KDTX.HW.W.0001.000000T0000Z-081228T2100Z/ HURON- INCLUDING THE CITY OF...BAD AXE 1110 AM EST SUN DEC 28 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. ALTHOUGH WINDS HAVE ALREADY BEGUN TO DECREASE ACROSS THE THUMB...THE WESTERN PORTION OF HURON COUNTY WILL CONTINUE TO EXPERIENCE WIND GUSTS BETWEEN 45 AND 55 MPH AS STRONG WINDS OFF OF SAGINAW BAY SPILL INLAND. WINDS WILL STEADILY DECREASE THROUGH THE AFTERNOON HOURS...WITH GUSTS FALLING BELOW 45 MPH BY 200 PM...AND BELOW 40 MPH BY 400 PM. FOR THE REMAINDER OF HURON COUNTY...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EARLY AFTERNOON. THE STRONG WINDS ARE EXPECTED TO SUBSIDE BY 400 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HLO
1 follow-up statement
000 WWUS73 KDTX 282030 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 330 PM EST SUN DEC 28 2008 ...STRONG WINDS HAVE SUBSIDED... .STRONG WINDS THAT DEVELOPED BEHIND A COLD FRONT THAT PUSHED ACROSS SOUTHEAST MICHIGAN THIS MORNING HAVE SUBSIDED. THEREFORE...THE WIND ADVISORY AND HIGH WIND WARNINGS HAVE BOTH BEEN CANCELLED. MIZ049-282130- /O.CAN.KDTX.HW.W.0001.000000T0000Z-081228T2100Z/ HURON- INCLUDING THE CITY OF...BAD AXE 330 PM EST SUN DEC 28 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE HIGH WIND WARNING. THE STRONG WINDS THAT DEVELOPED OVER THE REGION THIS MORNING HAVE SUBSIDED. THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED. && $$ MIZ047-048-053>055-060>063-068>070-075-076-082-083-282130- /O.CAN.KDTX.WI.Y.0009.000000T0000Z-081228T2100Z/ MIDLAND-BAY-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE- MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...SAGINAW...CARO... SANDUSKY...OWOSSO...FLINT...LAPEER...PORT HURON...HOWELL... PONTIAC...WARREN...ANN ARBOR...DETROIT...ADRIAN...MONROE 330 PM EST SUN DEC 28 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. THE STRONG WINDS THAT DEVELOPED OVER THE REGION THIS MORNING HAVE SUBSIDED. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Dec 28, 6:20 AM EST, 4 hours 50 minutes earlier.
Area forecast discussion, Dec 28, 6:20 AM EST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
620 AM EST SUN DEC 28 2008
.AVIATION...
WILL BE DEALING WITH WSW WINDS GUSTING UP TO 50 KTS FOR THE NEXT
THREE OR FOUR HOURS AS THE SURFACE LOW CONTINUES TO DEEPEN NEAR THE
STRAIGHTS. EVEN AFTER 15Z WILL HAVE A PROLONGED PERIOD OF GUSTS TO
40 KTS UNTIL ABOUT 21Z. CIGS WILL BE BETWEEN MVFR AND 4000 FEET
THIS MORNING...BEFORE SETTLING TO VFR CIGS THIS AFTERNOON. THESE
STRATOCU WILL DISSIPATE TONIGHT AS MID AND HIGH CLOUD ADVANCE OVER
THE REGION.
&&
.PREV DISCUSSION...ISSUED 407 AM EST SUN DEC 28 2008
SHORT TERM...TODAY
RAPIDLY DEEPENING STORM OVER NORTHERN LAKE MI WILL CONTINUE TO
DEEPEN THIS MORNING...PROBABLY LOWER THAN ALL OF THE 00Z MODELS
INDICATE. LOW WAS DEEPER AT 06Z THAN MODELS HAD PROJECTED...AND
LATEST RUC GETS TO 984 AROUND 15Z JUST EAST OF SSM. EVEN WITH THE
WEAKER MODEL SOLUTIONS FROM 12Z...THERE WAS STILL VERY IMPRESSIVE
ISENTROPIC DECENT WITH FROM ABOUT 275K TO 285K SURFACES INTERSECTING
THE GROUND TAPPING INTO THOSE STRONG 50 TO 60 KT 850 MB WINDS. AT
THE SAME TIME...VERY STRONG COLD AIR ADVECTION WAS ALSO TAKING
PLACE...AND THERE IS AN ISALLOBARIC COMPONENT TOO. GIVEN THIS
INFORMATION...DECIDED TO GO WITH HIGH WIND WARNING...AND THEN UP
STREAM OBS OVER SW LOWER AND NRN INDIANA GUSTED IN THE 45 TO 55 KT
RANGE. THERE WILL BE HIGH WIND POTENTIAL OF 60 MPH GUST THROUGH 15Z
AS THE LOW CONTINUES TO DEEPEN WITH STRONG DECENT AND MIXING
COMPONENTS. AFTER THAT...HIGH END WIND ADVISORY CONDITIONS ARE
EXPECTED AND JUST KEPT THE WARNING TO COVER THAT.
ASSOCIATED COLD FRONT WILL PASS THROUGH BY 12Z. QUITE A FEW SHOWERS
ALONG THAT FRONT AND WILL KEEP LIKELY POPS EARLY THIS MORNING.
DEFORMATION PRECIPITATION DOES NOT LOOK TO MOVE ACROSS SOUTHEAST
MICHIGAN. THEREFORE...LOWERED POPS FOR THE REST OF THE DAY AND HAVE
A DRY AFTERNOON FORECAST.
WITH THE COLD FRONT...TEMPS WERE ALREADY IN THE LOWER 30S ACROSS FAR
WESTERN LOWER. TEMPS SHOULD FALL RAPIDLY THIS MORNING AND THEN JUST
STABILIZE IN THE LOWER 30S FOR THE REST OF THE DAY. WITH THIS COLDER
AIR...THOSE POPS REFERENCED ABOVE ACCOUNT FOR RAIN CHANGING TO SNOW.
EVEN WITH THE SUBSIDENCE AND DECENT PROVIDING OUR HIGH
WINDS...STRATOCU DECK EXPECTED TO HANG TOUGH INTO THE AFTERNOON.
ENOUGH DRY AIR WORKS IN LATE TO GIVE US PARTLY CLOUDY SKIES TOWARD
EVENING.
LONG TERM...
QUASI-ZONAL ENERGETIC FLOW EARLY THIS WEEK WILL TRANSITION BACK
TO A MORE AMPLIFIED PATTERN...AS THREE SUCCESSIVE UPPER
WAVES/STORM SYSTEMS WORK THEIR WAY THROUGH THE GREAT LAKES
REGION...EACH ONE STRONGER THAN ITS PREDECESSOR...WITH A
SIGNIFICANT STORM POSSIBLE ON FRIDAY.
THE FIRST UPPER WAVE/SHORTWAVE MOVES THROUGH THE NORTHERN GREAT
LAKES DURING MONDAY...WITH LIMITED MOISTURE AND THE BETTER UPPER
LEVEL SUPPORT FAILING TO EXTEND TERRIBLY SOUTH INTO LOWER
MICHIGAN...AS THE ACTUAL SURFACE LOW FORECASTED TO REMAIN NORTH AND
TRACK THROUGH ONTARIO. CURRENT GRIDS FOR MONDAY LOOK PRETTY GOOD AND
WILL NOT MAKE MANY CHANGES.
THE NEXT UPPER WAVE/DIGGING UPPER LEVEL TROUGH LOOKS TO BE MOVING
THROUGH TUESDAY EVENING...WITH THE CENTER SEEN TRACKING THROUGH
CENTRAL LOWER MICHIGAN...PER 00Z GFS DYNAMIC TROPOPAUSE MAP.
GOOD LIFT EXPECTED ACROSS THE NORTH THIRD OF THE CWA...TUESDAY
AFTERNOON INTO TUESDAY NIGHT WITHIN THE 700 MB FGEN REGION...AS THE
STRENGTHENING SURFACE LOW IS EXPECTED TO TRACK JUST NORTH OF THE
OHIO BORDER...LIKELY RESULTING IN A FAIRLY SHARP SOUTH-NORTH POP/QPF
GRADIENT OVER SOUTHEAST MICHIGAN. THE 00Z UKMET IS EVEN A BIT
FARTHER NORTH THAN THE GFS...WHILE THE NAM/EUROPEAN ARE A BIT
FARTHER SOUTH. AT THIS POINT...THINKING 1 TO 3 INCHES IS POSSIBLE
ALONG AND NORTH OF I-69 TUESDAY NIGHT...WITH LITTLE SNOW
ACCUMULATION TOWARD THE OHIO BORDER. WILL WAIT FOR ONE MORE RUN
BEFORE GOING LIKELY POPS IN THE NORTH HOWEVER. WITH THE RAPIDLY
DEEPENING LOW AND ISALLOBARIC COMPONENT TUESDAY NIGHT...WINDS WILL
BE STRONG ONCE AGAIN...WITH NORTHWEST WIND GUSTS OF 35 MPH
EXPECTED...WITH 40 TO 45 MPH NOT OUT OF THE QUESTION. THESE STRONG
WINDS WILL USHER IN A HEALTHY SHOT OF COLD AIR FOR WEDNESDAY...AS
MEDIUM RANGE MODELS NOW INDICATING 850 MB TEMPS IN THE NEGATIVE MID
TEENS...RESULTING IN MAXES REMAINING STUCK IN THE 20S.
THE FORECAST REALLY GETS INTERESTING AS WE HEAD TOWARD THE END OF
THE WORK WEEK...AS VIGOROUS UPPER WAVE FORMS A CLOSED CIRCULATION
OVER THE MIDWEST...WITH EVENTUAL PHASING OF THE SUBTROPICAL
JET...LEADING TO AN EXPLOSIVE LOW PRESSURE SYSTEM...WITH THE ONLY
QUESTION BEING WHETHER THE LOW QUICKLY DEEPENS OVER US OR OVER NEW
ENGLAND. LOTS OF SPREAD AMONG THE ENSEMBLE MEMBERS...WITH 00Z
CANADIAN GLOBAL ALSO SHOWING A MUCH DIFFERENT SOLUTION THAN THE
OPERATIONAL GFS. THE 00Z EUROPEAN IS INDICATING A TRUE
METEOROLOGICAL BOMB FOR NEW ENGLAND (00Z SATURDAY-00Z SUNDAY). WILL
HIGHLIGHT THE POTENTIAL FOR ACCUMULATING SNOW IN THE HWO FOR
FRIDAY...AND RAISE POPS TO 50 PERCENT...THAT IS PROBABLY THE BEST WE
ARE GOING TO DO AT THIS POINT.
MARINE...
DEEPENING LOW PRESSURE (ALREADY DOWN TO 990 MB) NEAR THE STRAIGHTS
EARLY THIS MORNING WILL CONTINUE TO TRACK NORTHEAST TODAY...USHERING
IN STORM FORCE WINDS THIS MORNING BEHIND THE SURFACE COLD FRONT...AS
STRONG LOW LEVEL SUBSIDENCE/COLD ADVECTION KICKS IN. BASED ON
UPSTREAM OBSERVATIONS AND THE CURRENT STRENGTH OF THE LOW...THE
NEARSHORE WATERS WERE UPGRADED TO STORM WARNINGS AS WELL.
WINDS WILL QUICKLY DIMINISH DURING THE EVENING...AS A SURFACE RIDGE
BUILDS INTO THE CENTRAL GREAT LAKES. HOWEVER...ANOTHER LOW...ALBEIT
WEAKER...WILL RACE THROUGH THE NORTHERN GREAT LAKES/ONTARIO MONDAY
EVENING/NIGHT...POSSIBLY CAUSING GALES OVER THE OPEN WATERS OF LAKE
HURON. A GALE WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON AND NIGHT.
ANOTHER RAPIDLY DEEPENING LOW PRESSURE SYSTEM IS EXPECTED TO TRACK
THROUGH THE CENTRAL GREAT LAKES TUESDAY NIGHT...WHICH ALSO MAY
RESULT IN GALE FORCE WINDS BY WEDNESDAY MORNING...AS ANOTHER STRONG
SHOT OF COLD ADVECTION ARRIVES.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...UNTIL 6 PM SUNDAY.
LAKE HURON...
GALE WATCH...LHZ361-LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...FROM 1 PM
MONDAY TO 5 AM TUESDAY.
STORM WARNING...LHZ361-LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...UNTIL 7
PM SUNDAY.
GALE WARNING...LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...UNTIL 7 AM
SUNDAY.
STORM WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON
INCLUDING SAGINAW BAY...UNTIL 6 PM SUNDAY.
LAKE ST CLAIR...
STORM WARNING...UNTIL 6 PM SUNDAY.
MI WATERS OF LAKE ERIE...
LOW WATER ADVISORY...UNTIL 10 AM MONDAY.
STORM WARNING...UNTIL 6 PM SUNDAY.
&&
AVIATION.....RBP
SHORT TERM...RBP
LONG TERM....SF
MARINE.......SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Dec 28, 4:09 AM EST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 409 AM EST SUN DEC 28 2008 MIZ047-048-053-060-291000- MIDLAND-BAY-SAGINAW-SHIAWASSEE- 409 AM EST SUN DEC 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS THE TRI-CITIES REGION. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT TODAY...REFER TO THE LATEST STATEMENT FOR DETAILS.../NPWDTX/. RIVER FLOOD WARNINGS ARE ALSO IN EFFECT FOR THE AREA...REFER TO THE LATEST STATEMENT FOR DETAILS.../FLWDTX/. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LIGHT SNOW ACCUMULATIONS ARE POSSIBLE TUESDAY NIGHT AS A LOW PRESSURE SYSTEM TRACKS THROUGH SOUTHERN LOWER MICHIGAN. SNOW ACCUMULATIONS ARE POSSIBLE AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ049-054-055-061>063-068>070-075-076-082-083-291000- HURON-TUSCOLA-SANILAC-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND- MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 409 AM EST SUN DEC 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT TODAY...REFER TO THE LATEST STATEMENT FOR DETAILS.../NPWDTX/. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LIGHT SNOW ACCUMULATIONS ARE POSSIBLE TUESDAY NIGHT...MAINLY ALONG AND NORTH OF I-69...AS A LOW PRESSURE SYSTEM TRACKS THROUGH SOUTHERN LOWER MICHIGAN. SNOW ACCUMULATIONS ARE POSSIBLE AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-291000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 409 AM EST SUN DEC 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT STORM WARNINGS ARE IN EFFECT FOR ALL MARINE AREAS. REFER TO THE LATEST MARINE FORECASTS FOR DETAILS.../GLFLH/.../GLFSC/...AND /NSHDTX/. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GALE WATCH IS IN EFFECT FOR THE OPEN WATERS OF LAKE HURON MONDAY AFTERNOON INTO MONDAY NIGHT. GALE FORCE WINDS ARE ALSO POSSIBLE WEDNESDAY MORNING. SMALL CRAFT ADVISORIES OR BRISK WIND ADVISORIES WILL LIKELY BE NEEDED FOR MUCH OF THE PERIOD ALONG THE NEARSHORE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:22 PM EST | River Flood Warning | DTX | Bay, Saginaw | 5 days |
| Dec 27, 11:22 PM EST | River Flood Warning | DTX | Saginaw, Shiawassee | 31 hr |
| Dec 27, 11:22 PM EST | River Flood Warning | DTX | Saginaw | 59 hr |
| Dec 27, 11:22 PM EST | River Flood Warning | DTX | Saginaw | 4 days |
| Dec 27, 11:22 PM EST | River Flood Warning | DTX | Midland, Saginaw | 3 days |
| Dec 28, 2:55 AM EST | High Wind Warning | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 13 hr |
| Dec 28, 3:47 AM EST | Gale Watch | DTX | 13 hr | |
| Dec 28, 4:14 PM EST | Brisk Wind Advisory | DTX | 5 hr | |
| Dec 28, 4:14 PM EST | Gale Warning | DTX | 5 hr | |
| Dec 28, 4:14 PM EST | Gale Warning | DTX | 42 hr | |
| Dec 28, 4:14 PM EST | Small Craft Advisory | DTX | 5 hr | |
| Dec 28, 5:04 PM EST | Brisk Wind Advisory | DTX | 11 hr | |
| Dec 28, 5:04 PM EST | Small Craft Advisory | DTX | 11 hr |
Nearby
Wind Advisories in Michigan, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.